Heat equation and wave equation with general stochastic measures

Authors

  • V. N. Radchenko

Abstract

We consider the heat equation and wave equation with constant coefficients that contain a term given by an integral with respect to a random measure. Only the condition of sigma-additivity in probability is imposed on the random measure. Solutions of these equations are presented. For each equation, we prove that its solutions coincide under certain additional conditions.

Published

25.12.2008

Issue

Section

Research articles

How to Cite

Radchenko, V. N. “Heat Equation and Wave Equation With General Stochastic Measures”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 12, Dec. 2008, pp. 1675 – 1685, https://umj.imath.kiev.ua/index.php/umj/article/view/3281.